# SDR CA050107003

- Difficulty date: January 29, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Emb EMB-135ER
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: B, A

## Discrepancy

(CAN) UNCOMMANDED IN FLIGHT SHUTDOWN DURING CLIMBOUT AT APPROXIMATELY 25,000 FT.  PILOT HEARD A LOUD BANG FOLLOWED BY A UNCOMMANDED SPOOL DOWN TO THE RT ENGINE.  AN EMERGENCY WAS DECLARED AND A/C RETURNED TO FIELD ACCOMPLISHING A UNEVENTFUL SINGLE ENGINE LANDING. GROUND CHECK REVEALED THAT COMPRESSOR ROTOR COULD NOT BE ROTATED. ENGINE ENROUTE TO ROLLS-ROYCE CANADA FOR INVESTIGATION. RRC HAS BEEN ADVISED THAT THE FAA WILL BE ON SITE FOR THE INVESTIGATION.
